# SDR SWAA000555

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 47,670 hours, 48,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK,  FOUND FUSELAGE EXTERNAL SKIN CRACKED 2 INCHES LONG,  BS 747,  STRINGER 18 RT.      REPAIRED SKIN PER SRM.
